Narcan Overdose Reversal Training

April 7, 2021

April 7, 2021

4:00 PM To 6:00 PM

Online: USA - EDT - UTC-4

https://bit.ly/3pRHda4

FREE

Event Description

Attendees will learn how to identify the signs of an opioid overdose and how to administer the overdose reversal drug Narcan (naloxone).

As part of its multifaceted response to the opioid epidemic, the College of Public Health is offering a free Narcan training for all Temple students, faculty and staff on Wednesday, April 7 between 4 and 6 pm. Attendees will learn how to identify the signs of an opioid overdose and how to administer the overdose reversal drug Narcan (naloxone), which blocks the effects of opioids on the body.

Philadelphia is experiencing an epidemic of opioid use, and in 2018 alone an estimated 1,000 people died from opioid overdoses. It is an issue that impacts individuals, families and communities in every part of our city. But the number of opioid overdose deaths in the city decreased in 2018 for the first time in five years—partly thanks to the fact that more people are carrying Narcan and know how to use it. You can take action to address the crisis. Giving Narcan to someone who is overdosing on opioids can save their life.

Organizers

College of Public Health at Temple University

http://cph.temple.edu

About the Organizers

Temple is a top-ranked research university. A leader in education, science, healthcare and the arts, we are the powerhouse that charges the Philadelphia region

Visited 40 times, 1 Visit today